# SDR UPS99830950

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, DURING MECHANICS PRE-DEPARTURE EMERGENCY EXIT LIGHTS FAILED TEST.  REMOVED AND REPLACED EMERGENCY BATTERY PACK, SYS OPS NORMAL PER 33-50-01.
